Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 70, NWS Lincoln, IL

June 12, 2010Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 12, 2010, 4:27 PM CDT for Christian County, Shelby County, Illinois. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2010, 4:27 PM CDT (21:27 UTC)
Expired
Jun 12, 2010, 5:30 PM CDT
In force
63 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2783 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:12 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 12, 4:12 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT SAT JUN 12 2010

.DISCUSSION...
ISSUED 412 PM CDT SAT JUN 12 2010

COMPLEX SITUATION EVOLVED OVER THE CWA THIS AFTERNOON. MCS MOVED
OUT OF IOWA EARLY THIS AFTERNOON...MOVING INTO JUICY UNCAPPED AIR
WITH CAPE VALUES OVER 3500 J/KG IN SOME AREAS. THUNDERSTORMS
RAPIDLY INCREASED AHEAD OF THE ORIGINAL LINE OF MCS STORMS AND THE
LINE CURRENTLY IS GENERALLY BETWEEN I-55 AND I-57. EARLIER HAD TO
ISSUE A HEAT ADVISORY FOR AREAS SOUTH OF I-70 AS WIDESPREAD VALUES
OVER 100F HAD DEVELOPED BY EARLY AFTERNOON. AREAS FURTHER NORTH IN
CENTRAL ILLINOIS DID GET NEAR 100F HEAT INDEX AT TIMES BEFORE THE
INCREASED CLOUDS ARRIVED.

THUNDERSTORM THREATS OVER THE NEXT FEW DAYS CONSTITUTE THE MAIN
FORECAST CHALLENGE FOR THIS PACKAGE...ALONG WITH ASSOCIATED HEAVY
RAIN POTENTIAL.

SHORT TERM...TONIGHT THROUGH TUESDAY...

18Z SURFACE CHART WAS COMPLICATED BY THE MCS...BUT THE MAIN COLD
FRONT GENERALLY EXTENDED FROM EASTERN MICHIGAN THROUGH CENTRAL
IOWA...THEN SOUTHWEST INTO KANSAS. GENERAL CONSENSUS AMONG THE
MODELS WOULD BE TO BRING IT INTO CENTRAL ILLINOIS SOMETIME ON
SUNDAY...MOST LIKELY REACHING I-72 DURING THE EVENING.

MOST OF THE RAIN ACTIVITY ACROSS THE CWA TONIGHT SHOULD BE IN THE
EVENING. HOWEVER...MAY BEGIN TO SEE RENEWED MCS ACTIVITY MOVE IN
LATE. REDEVELOPMENT ON SUNDAY MAY HINGE ON WHERE ANY RESIDUAL
BOUNDARIES SET UP...AS WELL AS HOW WELL THE ATMOSPHERE CAN
DESTABILIZE WITH ANY CLOUD COVER AROUND. WENT WITH 50 PERCENT POPS
OVER MOST OF THE AREA SUNDAY INTO SUNDAY NIGHT.

PASSAGE OF THE FRONT SHOULD SLOW DOWN SUNDAY NIGHT INTO
MONDAY...AS ANOTHER WAVE DEVELOPS SOUTHWEST OF HERE AND MOVES
NORTHEAST INTO THE GREAT LAKES. WILL NEED TO KEEP THUNDER CHANCES
GOING MONDAY AND TUESDAY. SEVERE WEATHER THREAT IS MORE MUDDLED
DURING THIS PERIOD...BUT IF ANY OCCURRED...THE SOUTHERN CWA WOULD
BE MORE LIKELY AS IT REMAINS SOUTH OF THE BOUNDARY. LINGERING RAIN
SHOULD FINALLY END TUESDAY NIGHT...AS THE FRONT FULLY PUSHES
THROUGH THE CWA.

LONG TERM...WEDNESDAY THROUGH SATURDAY...

UPPER RIDGE BEGINS TO BUILD AGAIN ACROSS THE REGION AFTER
MIDWEEK...WITH TEMPERATURES NEAR 90 LIKELY AGAIN THURSDAY AND
FRIDAY. NEXT SHORTWAVE IS SLATED TO ARRIVE SOMETIME ON
FRIDAY...ALTHOUGH THERE IS SOME DISAGREEMENT IN THE SPEED OF
THIS...WITH THE ECMWF THE FASTER SOLUTION. CURRENTLY WILL ONLY GO
WITH SLIGHT CHANCE POPS FRIDAY AND FRIDAY NIGHT UNTIL SOME
AGREEMENT BEGINS TO TAKE SHAPE.

GEELHART

&&

.AVIATION...
ISSUED 1245 PM CDT SAT JUN 12 2010

TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON
LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL
MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY
22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES
AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30
TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF
DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER
SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM
LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING.
SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY
AFTERNOON AFTER 18Z/1 PM SUNDAY.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073.

&&
Hazardous weather outlook, Jun 12, 3:21 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 12 2010

ILZ036-040-041-047-049-050-131200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR OVER CENTRAL ILLINOIS
TONIGHT...WITH SOME OF THE STORMS BEING SEVERE AT
TIMES...ESPECIALLY THIS EVENING. DAMAGING WINDS WILL BE THE MAIN
CONCERN...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT
INTENSE LIGHTNING.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA
DOWNSTREAM...FOR SEVERAL MORE DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND
TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...AND MAY BE
NEEDED AGAIN ON SUNDAY.

ILZ027>031-037-038-042>046-048-051>057-061-131200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER THE AREA
INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG
WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING.
SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING...AND MAY BE
NEEDED AGAIN ON SUNDAY.

ILZ066>068-071>073-131200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
321 PM CDT SAT JUN 12 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST
ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN.
HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO
LIKELY.

HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO
EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED
AGAIN ON SUNDAY.

ILZ062-063-131200-
CLARK-CUMBERLAND-
321 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG I-70.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST
ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN.
HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO
LIKELY.

HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO
EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT
LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY
AND TUESDAY IS MORE UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED
AGAIN ON SUNDAY.

GEELHART

In the hours before

Local storm report, Jun 12, 3:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      3 S LINCOLN             40.11N 89.37W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
            IMPASSABLE

&&

DPK
Local storm report, Jun 12, 3:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     KICKAPOO                40.80N 89.75W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
            ESTIMATED

0200 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/12/2010                   PEORIA             IL   TRAINED SPOTTER

            POWER LINES AND BRANCHES DOWN IN TOWN.

0200 PM     TSTM WND GST     CHILLICOTHE             40.92N 89.50W
06/12/2010  E50.00 MPH       PEORIA             IL   TRAINED SPOTTER

            TIME ESTIMATED WIND GUST.

0202 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            3 TO 4 FOOT TREE DOWN ON SMITHVILLE NEAR THE PEORIA
            AIRPORT

0202 PM     TSTM WND DMG     5 SSW PEORIA            40.68N 89.65W
06/12/2010                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
            SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.

0210 PM     TSTM WND DMG     1 S METAMORA            40.78N 89.36W
06/12/2010                   WOODFORD           IL   EMERGENCY MNGR

            POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED

0220 PM     TSTM WND DMG     LA ROSE                 40.98N 89.23W
06/12/2010                   MARSHALL           IL   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
            RELAYED BY NWS LOT.

0220 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M0.89 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT

0225 PM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/12/2010  M0.55 INCH       MARSHALL           IL   MESONET

            RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.

0230 PM     HEAVY RAIN       1 E LINCOLN             40.15N 89.35W
06/12/2010  M0.82 INCH       LOGAN              IL   OFFICIAL NWS OBS

            RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
            SERVICE OFFICE.

0239 PM     HAIL             DECATUR                 39.85N 88.93W
06/12/2010  E1.00 INCH       MACON              IL   CO-OP OBSERVER

            HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.

0311 PM     TSTM WND GST     WINCHESTER              39.63N 90.46W
06/12/2010  E50.00 MPH       SCOTT              IL   TRAINED SPOTTER

            ESTIMATED WIND GUST NEAR WINCHESTER.

0320 PM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/12/2010  M1.55 INCH       LOGAN              IL   MESONET

            RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS

0330 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M2.05 INCH       LOGAN              IL   MESONET

            RAINFALL IN 90 MINUTES...COCORAHS

0337 PM     FLASH FLOOD      3 S LINCOLN             40.11N 89.37W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
            IMPASSABLE

&&

TG
Local storm report, Jun 12, 3:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/12/2010  M0.52 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            RAIN FELL IN 20 MINUTES

&&

DPK
Local storm report, Jun 12, 3:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      4 E LINCOLN             40.15N 89.29W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF FLOWING WATER OVER ILLINOIS ROUTE 10 NEAR 1700
            E

&&

DPK
Local storm report, Jun 12, 4:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M2.15 INCH       LOGAN              IL   OFFICIAL NWS OBS

            RAIN AMOUNT AT NWS OFFICE SINCE 2PM.

0400 PM     FLASH FLOOD      3 W LINCOLN             40.15N 89.42W
06/12/2010                   LOGAN              IL   EMERGENCY MNGR

            1 FOOT OF STANDING WATER OVER IL ROUTE 10

&&

TG
Local storm report, Jun 12, 4:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     ABINGDON                40.80N 90.40W
06/12/2010  E52 MPH          KNOX               IL   MESONET

            TIME ESTIMATED...SWOP REPORT

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:18 PM CDTHeat AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Jun 12, 1:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark64 min
Jun 12, 1:20 PM CDTAreal Flood AdvisoryILXFulton, Knox4 hr
Jun 12, 2:05 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark40 min
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler56 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningILXMacon, Piatt32 min
Jun 12, 3:05 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby25 min
Jun 12, 3:15 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 2 more6 hr
Jun 12, 3:15 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon45 min
Jun 12, 3:35 PM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Menard, Morgan, Schuyler3 hr
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon47 min
Jun 12, 4:18 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon6 hr
Jun 12, 4:52 PM CDTSevere Thunderstorm WarningILXChristian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more53 min
Jun 12, 5:00 PM CDTSpecial Weather StatementILXEdgar45 min
Jun 12, 5:43 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more62 min
Jun 12, 5:50 PM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Vermilion5 hr
Jun 12, 5:54 PM CDTAreal Flood AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more5 hr
Jun 12, 6:00 PM CDTFlash Flood WarningILXClark, Coles, Douglas, Edgar5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.